Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Im in a tough spot and truly have no clue as to what to do. Very quick recap. Been on accutane for 3 mnths at 80 per day have a total of 6680 taken. Need a target of about 9900 to complete this stinking roller coaster accutane ride. Been through all the side effects lip clown red face u name it Ive got it and I couldnt care less cause I know they are all temporary. I have not had 1 single zit, pimple, pustule or whatever since 10th day when my IB was handled with prednisone. So what is the problem u might ask?

My hair is going and it is going fast. I am less than 1 month away from completion (i am going to 120 a day for remainder), less than 1 mnth away but my hair is really going, and it appears it is the mpb type so it probably wont return. I started propecia but got sexual side effects and had to stop although not many girls get turned on by nasty lips and a red face but....I am taking DHT blocking shampoo, biotin and a DHT blocker (T bomb 2), but not helping.

What would u do???? I want to finish because I came this far and it has been a tough ride but I love the clear skin and the fact I can BURN all those ridiculous products I have been prescribed and spent hours at the drugstore looking for, but what the hell is the sense if now I will be bvald???!! No offense if u are bald, but I would look ridiculous and I am not exagerating it is clearly going fast.

I await your ideas although I know I will of course make the decision, but could u imagine doing this nightmare and having less than 1 mnth left and stopping for it all to return??? I get the dry heaves just thinking about it.

Good luck everyone

Share this post


Link to post
Share on other sites

Stop or reduce your dosage. It's plain ridiculous to bump up your dosage that high when you're already experiencing side effects you can't tolerate.

Share this post


Link to post
Share on other sites
Stop or reduce your dosage. It's plain ridiculous to bump up your dosage that high when you're already experiencing side effects you can't tolerate.

Agreed, I believe Me and Wynne told you not to go to 120mgs in your previous post and others warned you not to go to 120mgs.

You can't just assume any side effects your feeling will go away when your done with the course........Some can be permanent and worse then acne.

Share this post


Link to post
Share on other sites

Aren't you concerned that increasing the dose will just make your hair fall out faster?

Seems like you have a choice to make here.

Share this post


Link to post
Share on other sites

Appreciate the replies...The fact that I am planning to go to 120 doesnt have anything to do with the hair loss as my hair has come out from the 80's. My choice therefore comes down 2 only 2. Reducing doesnt make sense to me...Why would the hair stop falling out because I lower the dosage...remember I will just have to stay on it for a much longer time. Staying on the 80's makes no sense because thats where I am now.

The only 2 choices seem to be...stop now or...continue and lose the hair? Then work on that problem. I am leaning towards stopping. Does anyone know if anyone has remained clear after taking abot 6700 mg???

I really do appreciate all the replies. Thanks again

Lion Queen..What is green cream? Ive read some of your posts and it sounds like u like it. Where can I find info on that?

Share this post


Link to post
Share on other sites

Green Cream is a retinol gel sold over the counter. Kinda like Retin A but less strong and a lot less irritating.

There is a super-long GC thread in the OTC Meds forum, plus a pinned thread in the OTC forum that I wrote to try and summarize OTC retinoid use in general.

Or, if you need a reading project for the rest of the year, I have been keeping a log in the Noninflamed section for quite some time. The first few months are all about GC.

Share this post


Link to post
Share on other sites

hair loss is really not good.

what about this: get a lower dosage and stick it out for two weeks. if the hair STOPS falling out so fast, continue with the low dosage. if the hair keeps falling out, stop the month early.

its an option worth considering.

Share this post


Link to post
Share on other sites

Once again I owe all u acne.orgers a heartfelt thanks. Sometimes during this rollercoaster accutane trip I have really lost sight of what makes sense and doesnt and I really have relied on those not in my personal frenzy to help me see clearly. I really want to be finished and really want to complete course but focal eccentric and everyone else now that I read everyone and u all agree I realize what I was about to do (increasing despite hair loss) was ridiculous. Im going to make appt to see derm next week ask for lesser dosage and monitor hair loss just like u guys suggested. Also went on line for that green cream after reading queens post and I am going to order some.

Cant thank you all enough

Share this post


Link to post
Share on other sites

I'm really glad you're taking a step back to breathe and think. It's hard wanting the ordeal to be over with and just not wanting to deal with the side effects anymore. Going for a lower dose is much safer though.

Share this post


Link to post
Share on other sites

you need to slow down i guess and see if a lower dose would do any good.. i am little curious about this pill prednisone.. i wanna try it.. I dont really know about this pill so much.. i just started my Isotretinoin dosage 18 days ago.. i am on 20mg/day dose and i have been having the most pathetic break outs of my life.. last weekend my boyfriend came down from abroad and I had a face full of break outs...

i am sorry about pushing my issue in between but i could really use some help here.. i only have 2 more days of pills remaining.. the doc put me on a 20 days course of 20mg/day. it hasnt really worked as i expected it to.. the break outs go away some days and look calmer and some days they look bumpy.. they dont look sore any more though.. but still look horrible.. the left side of my face looks infested.. not even my severe break out b4 accutane have been this bad.. so my question is.. does the accutane kick in and start working once you are off it??? cos it does not seem to be really doing any shit right now..

my face is still oily... just dry chapped lips.. tht too not too bad.. so i am beginning to doubt the effectiveness of this pill now.. my doc is out of town.. so shud i continue the pills for another 20 days or can i like increase my dosage and take 40mg/day for the next 10 days??? i dunno.. i am super confused... i really hope this works.. i am supposed to meet my guy and his parents this 30th wen i go to drop him off the airport.. I am attaching my pics.. they are a little clinical... sorry abou that.. i need advise...

post-103680-1242884060_thumb.jpg

post-103680-1242884090_thumb.jpg

post-103680-1242884060_thumb.jpg

post-103680-1242884090_thumb.jpg

Share this post


Link to post
Share on other sites
you need to slow down i guess and see if a lower dose would do any good.. i am little curious about this pill prednisone.. i wanna try it.. I dont really know about this pill so much.. i just started my Isotretinoin dosage 18 days ago.. i am on 20mg/day dose and i have been having the most pathetic break outs of my life.. last weekend my boyfriend came down from abroad and I had a face full of break outs...

i am sorry about pushing my issue in between but i could really use some help here.. i only have 2 more days of pills remaining.. the doc put me on a 20 days course of 20mg/day. it hasnt really worked as i expected it to.. the break outs go away some days and look calmer and some days they look bumpy.. they dont look sore any more though.. but still look horrible.. the left side of my face looks infested.. not even my severe break out b4 accutane have been this bad.. so my question is.. does the accutane kick in and start working once you are off it??? cos it does not seem to be really doing any shit right now..

my face is still oily... just dry chapped lips.. tht too not too bad.. so i am beginning to doubt the effectiveness of this pill now.. my doc is out of town.. so shud i continue the pills for another 20 days or can i like increase my dosage and take 40mg/day for the next 10 days??? i dunno.. i am super confused... i really hope this works.. i am supposed to meet my guy and his parents this 30th wen i go to drop him off the airport.. I am attaching my pics.. they are a little clinical... sorry abou that.. i need advise...

predisone is given to some for inflamation I believe, but you have to speak to your doctor about it and get a prescription, esspecially if your on Accutane.

The other thing is NO do not increase your dosage on your own. Accutane is a dangerous drug.

Some people get worse before they get better, Called an IB.

I know it's hard, but hang in there.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×